# SDR AU001076

- Difficulty date: November 6, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: RHTOPWING
- Condition: Cracked
- Location: Rt Wing
- Part time: 3,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT UPPER WING FORWARD SPAR CRACKED FROM SLAT CABLE HOLE LOCATED OUTBOARD OF THE FORWARD INTERPLANE STRUT. FOUND DURING INSPECTION IAW AD/DH82/11 AMDT1.
